# SDR NACA20060054

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 32,257 hours
- Engine: Pwa R2800CB3
- Engine time: 1,692 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 800211
- Condition: Cracked
- Location: Nr 16
- Part time: 1,692 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO BACKFIRING.  REPLACED NR 16 CYLINDER DUE TO CRACKED HEAD, REF: NAC DC-6 MM TASK CARD V PG 16 AND 16A.  GROUND RUN CHECK GOOD, NO LEAKS NOTED.
